# SDR DHL2005803555

- Difficulty date: December 12, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Mlg
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SUPPORT FITTING (TRAPEZOIDAL) RT HAS 2 CRACKS 0.750" AFTER STOP HOLE OF 0.562" AT STA 863.25 AND 4" CRACK AT STA 870.000.  PERFORMED MAJOR REPAIR IAW DOUGLAS DWG 5750127, SRM 53-1-0 PG 1.  REMOVED SUPPORT FITTING (TRAPEZOIDAL) AND 2 FITTINGS IAW SRM 53-1-0, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW SUPPORT FITTING AND 2 FITTINGS AND BUSHINGS IAW DOUGLAS DWG 5750127, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  REFER TO JC 8-32-20-007 FOR MLG RETRACTION.
